Translator Disclaimer
March 2013 A generalization of the Ross--Thomas slope theory
Yuji Odaka
Osaka J. Math. 50(1): 171-185 (March 2013).

Abstract

We give a formula for the Donaldson--Futaki invariants of certain type of semi test configurations, which essentially generalizes the Ross--Thomas slope theory [28]. The positivity (resp. non-negativity) of those ``a priori special'' Donaldson--Futaki invariants implies K-stability (resp. K-semistability). As an application, we prove the K-(semi)stability of certain polarized varieties with semi-log-canonical singularities, which generalizes some results of [28].

Citation

Download Citation

Yuji Odaka. "A generalization of the Ross--Thomas slope theory." Osaka J. Math. 50 (1) 171 - 185, March 2013.

Information

Published: March 2013
First available in Project Euclid: 27 March 2013

zbMATH: 1328.14073
MathSciNet: MR3080636

Subjects:
Primary: 14L24
Secondary: 14J17, 32Q15

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.50 • No. 1 • March 2013
Back to Top